Top answers from doctors based on your search:
Disclaimer

temazepam overdose signs

A 39-year-old member asked:
Dr. Donald Jacobson
39 years experience in Psychiatry
Yes: But i won't disclose how much or what with.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 55-year-old male asked:
Dr. Elizabeth Finley-Belgrad
33 years experience in Child Psychiatry
Yes: You can definately hurt yourself with temazepam and cause death especially when combined with other medications and especially alcohol. It needs to e ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Temazepam: No specific tests, monitor vital signs & alertness, supportive tx.
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Temazepam OD: Temazepam (Restoril or Normison) is a benzodiazepine medication used to treat insomnia. Symptoms of Temazepam overdose may include: tremor, weakness, ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month